# SDR DU4R2012009

- Difficulty date: July 3, 2012
- Submitted: July 3, 2012
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N3796B
- Make and model: Lkheed 382G44K30
- Aircraft serial: 5027
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, FOUND RIGHT VERTICAL STABILIZER ATTACH ANGLE AT FS 967 AND 991 CORRODED.
